# SDR ASOA02460

- Difficulty date: August 22, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 4450 - ON DESCENT INTO VPS, CAPTAIN RECEIVED A FLAP FAIL MESSAGE.  AN EMERGENCY WAS DECLARED AND A 0 FLAP LANDING WAS MADE.  AIRCRAFT LANDED SAFELY IN VPS.  REVIEWED HISTORY AND NO FLAP FAILURE HISTORY WAS FOUND.  INTERROGATED FECU.  SYSTEM TEST PASSED.  RESET C/B'S AND FLAP SYSTEM.  NO DEFECTS NOTED THROUGH FIVE COMPLETE FLAP CYCLES.  AIRCRAFT OK FOR SERVICE.  (M)
